Article first published online: 16 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 31, Issue 29, pages 4003–4022, 20 December 2012
How to Cite
Westgate, P. M. (2012), A bias-corrected covariance estimate for improved inference with quadratic inference functions. Statist. Med., 31: 4003–4022. doi: 10.1002/sim.5479
- Issue published online: 23 NOV 2012
- Article first published online: 16 JUL 2012
- Manuscript Accepted: 14 MAY 2012
- Manuscript Received: 16 NOV 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!